İ. Onur Kıymaz
İ. Onur Kıymaz
Ahi Evran Uni., Dept. of Mathematics
ahievran.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A certain generalized Pochhammer symbol and its applications to hypergeometric functions
HM Srivastava, A Çetinkaya, İO Kıymaz
Applied Mathematics and Computation 226, 484-491, 2014
712014
An algorithm for solving initial value problems using Laplace Adomian decomposition method
O Kiymaz
Applied Mathematical Sciences 3 (30), 1453-1459, 2009
462009
An extension of Caputo fractional derivative operator and its applications
İO Kıymaz, A Çetinkaya, P Agarwal
Journal of Nonlinear Sciene and Applications 9 (6), 3611–3621, 2016
412016
The solution of the time-fractional diffusion equation by the generalized differential transform method
A Çetinkaya, O Kıymaz
Mathematical and Computer Modelling 57 (9-10), 2349-2354, 2013
292013
A generalization of truncated M-fractional derivative and applications to fractional differential equations
E İlhan, İO Kıymaz
Applied Mathematics and Nonlinear Sciences 5 (1), 171-188, 2020
282020
Variational iteration method for a class of nonlinear differential equations
O Kıymaz, A Cetinkaya
Int. J. Contemp. Math. Sciences 5 (37), 1819-1826, 2010
172010
A comparative study on generating function relations for generalized hypergeometric functions via generalized fractional operators
A Çetinkaya, IO Kıymaz, P Agarwal, R Agarwal
Advances in Difference Equations 2018 (1), 1-11, 2018
142018
On a new extension of Caputo fractional derivative operator
IO Kıymaz, P Agarwal, S Jain, A Çetinkaya
Advances in Real and Complex Analysis with Applications, 261-275, 2017
132017
Solutions of nonlinear PDE’s of fractional order with generalized differential transform method
A Cetinkaya, O Kiymaz, J Camli
International Mathematical Forum 6 (1), 39-47, 2011
122011
A new symbolic computational approach to singular initial value problems in the second-order ordinary differential equations
O Kıymaz, Ş Mirasyedioğlu
Applied mathematics and computation 171 (2), 1218-1225, 2005
112005
Some composition formulae for the MSM fractional integral operator with the multi-index Mittag-Leffler functions
S Jain, P Agarwal, İO Kıymaz, A Çetinkaya
AIP Conference Proceedings 1926 (1), 020020, 2018
72018
The Extended Srivastava’s Triple Hypergeometric Functions and Their Integral Representations
A Çetinkaya, MB Yagbasan, IO Kıymaz
Journal of Nonlinear Science and Applications 9 (6), 4860-4866, 2016
62016
A new method for computing the solutions of differential equation systems using generalized inverse via Maple
T Güyer, O Kıymaz, G Bilgici, Ş Mirasyedioğlu
Applied Mathematics and Computation 121 (2-3), 291-299, 2001
62001
Further generalizations of gamma, beta and related functions
R Sahin, O Yagcı, MB Yagbasan, A Çetinkaya, İO Kıymaz
Journal Of Inequalities And Special Functions 9 (4), 1-7, 2018
32018
A certain sequence of functions involving the Aleph function
P Agarwal, M Chand, IO Kiymaz, A Çetinkaya
Open Physics 14 (1), 187-191, 2016
32016
A new symbolic computation for formal integration with exact power series
O Kıymaz, Ş Mirasyedioğlu
Applied mathematics and computation 162 (1), 215-224, 2005
22005
An algorithmic approach to exact power series solutions of second order linear homogeneous differential equations with polynomial coefficients
O Kıymaz, Ş Mirasyedioğlu
Applied mathematics and computation 139 (1), 165-178, 2003
22003
A study on certain properties of generalized special functions defined by Fox-Wright function
E Ata, İO Kıymaz
Applied Mathematics and Nonlinear Sciences 5 (1), 147-162, 2020
2020
GENERALIZED M-SERIES AND ITS CERTAIN PROPERTIES
IO Kiymaz, A ÇETINKAYA, R Sahin
Univ Prishtines, 2019
2019
A STUDY ON THE k-GENERALIZATIONS OF SOME KNOWN FUNCTIONS AND FRACTIONAL OPERATORS
İO Kıymaz, A Çetinkaya, P Agarwal
Journal of Inequalities and Special Functions 8 (4), 31-41, 2017
2017
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20